PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

On arbitrary products of eigenforms

Volume 173 / 2016

Arvind Kumar, Jaban Meher Acta Arithmetica 173 (2016), 283-295 MSC: Primary 11F37; Secondary 11F30, 11F25. DOI: 10.4064/aa8245-2-2016 Published online: 2 May 2016


We characterize all the cases in which products of arbitrary numbers of nearly holomorphic eigenforms and products of arbitrary numbers of quasimodular eigenforms for the full modular group $\operatorname{SL}_2(\mathbb{Z})$ are again eigenforms.


  • Arvind KumarHarish-Chandra Research Institute
    Chhatnag Road, Jhunsi
    Allahabad 211019, India
  • Jaban MeherSchool of Mathematical Sciences
    National Institute of
    Science Education and Research, Bhubaneswar
    Via-Jatni, Khurda 752050, Odisha, India

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image